On Solving Minimization Problem and Common Fixed Point Problem Over Geodesic Spaces With Curvature Bounded Above

Nopparat Wairojjana, Phachara Saipara

Abstract


In this paper, we introduce a new modified proximal point algorithm for solving minimization problems and common fixed point problem in CAT\((1)\) spaces. We prove strong and \(\Delta\)-convergence theorems under some mild conditions. Further, an application on convex minimization and common fixed point problem over CAT\((\kappa)\) spaces with the bounded positive real number \(\kappa\) are presented.\ Our results extend and improve the corresponding recent results in the literature.

Keywords


Minimization problem; Fixed point problem; Iteration process; Proximal point algorithm

Full Text:

PDF

References


A. Abkar and M. Eslamian, Common fixed point results in CAT(0) spaces, Nonlinear Analysis: Theory, Methods & Applications 74(5) (2011), 1835 – 1840, DOI: 10.1016/j.na.2010.10.056.

R. L. Adler, J.-P. Dedieu, J. Y. Margulies, M. Martens and M. Shub, Newton’s method on Riemannian manifolds and a geometric model for human spine, IMA Journal of Numerical Analysis 22(3) (2002), 359 – 390, DOI: 10.1093/imanum/22.3.359.

D. Ariza-Ruiz, L. Leu¸stean and G. López-Acedo, Firmly nonexpansive mappings in classes of geodesic spaces, Transactions of the American Mathematical Society 366(8) (2014), 4299 – 4322, DOI: 10.1090/S0002-9947-2014-05968-0.

M. Bacák, Computing medians and means in Hadamard spaces, SIAM Journal on Optimization 24(3) (2014), 1542 – 1566, DOI: 10.1137/140953393.

M. Bacák, The proximal point algorithm in metric spaces, Israel Journal of Mathematics 194(2) (2013), 689 – 701, DOI: 10.1007/s11856-012-0091-3.

O. A. Boikanyo and G. Morosanu, A proximal point algorithm converging strongly for general errors, Optimization Letters 4(4) (2010), 635 – 641, DOI: 10.1007/s11590-010-0176-z.

M. R. Bridson and A. Haefliger, Metric spaces of non-positive curvature, Grundelhren der Mathematischen, Springer-Verlag, Berlin (1999).

S. S. Chang, L. Wang, H. W. J. Lee and C. Chan, Strong and (Delta)-convergence for mixed type total asymptotically nonexpansive mappings in CAT(0) spaces, Fixed Point Theory and Applications 122 (2013), DOI: 10.1186/1687-1812-2013-122.

P. Chaoha and A. Phon-on, A note on fixed point sets in CAT(0) spaces, Journal of Mathematical Analysis and Applications 320(2) (2006), 983 – 987, DOI: 10.1016/j.jmaa.2005.08.006.

Y. J. Cho, L. Ciric and S. Wang, Convergence theorems for nonexpansive semigroups in CAT(0) spaces, Nonlinear Analysis: Theory, Methods & Applications 74(17)(2011), 6050 – 6059, DOI: 10.1016/j.na.2011.05.082.

P. Cholamjiak, A. A. Abdou and Y. J. Cho, Proximal point algorithms involving fixed points of nonexpansive mappings in CAT(0) spaces, Fixed Point Theory and Applications 227 (2015), DOI: 10.1186/s13663-015-0465-4.

S. Dhompongsa, A. Kaewkhao and B. Panyanak, Lim’s theorems for multivalued mappings in CAT(0) spaces, Journal of Mathematical Analysis and Applications 312(2) (2005), 478 – 487, DOI: 10.1016/j.jmaa.2005.03.055.

R. Espínola and A. Fernández-León, CAT((kappa))-spaces, weak convergence and fixed points, Journal of Mathematical Analysis and Applications 353 (2009), 410 – 427, DOI: 10.1016/j.jmaa.2008.12.015.

O. P. Ferreira and P. R. Oliveira, Proximal point algorithm on Riemannian manifolds, Optimization 51(2) (2002), 257 – 270, DOI: 10.1080/02331930290019413.

O. Güler, On the convergence of the proximal point algorithm for convex minimization, SIAM Journal on Control and Optimization 29(2) (1991), 403 – 419, DOI: 10.1137/0329022.

B. Halpern, Fixed points of nonexpanding maps, Bulletin of the American Mathematical Society 73 (1967), 957 – 961, DOI: 10.1090/S0002-9904-1967-11864-0.

J. S. He, D. H. Fang, G. López and C. Li, Mann’s algorithm for nonexpansive mappings in CAT((kappa)) spaces, Nonlinear Analysis: Theory, Methods & Applications 75(2) (2012), 445 – 452, DOI: 10.1016/j.na.2011.07.070.

S. Kamimura andW. Takahashi, Approximating solutions of maximal monotone operators in Hilbert spaces, Journal of Approximation Theory 106(2) (2000), 226 – 240, DOI: 10.1006/jath.2000.3493.

S. H. Khan and M. Abbas, Strong and (Delta)-convergence of some iterative schemes in CAT(0) spaces, Computers & Mathematics with Applications 61(1) (2011), 109 – 116, DOI: 10.1016/j.camwa.2010.10.037.

Y. Kimura and F. Kohsaka, Spherical nonspreadingness of resolvent convex function in geodesic spaces, Journal of Fixed Point Theory and Applications 18(1) (2016), 93 – 115, DOI: 10.1007/s11784-015-0267-7.

Y. Kimura and F. Kohsaka, The proximal point algorithm in geodesic spaces with curvature bounded above, Linear and Nonlinear Analysis 3(1) (2017), 133 – 148.

W. A. Kirk and B. Panyanak, A concept of convergence in geodesic spaces, Nonlinear Analysis: Theory, Methods & Applications 68(12) (2008), 3689 – 3696, DOI: 10.1016/j.na.2007.04.011.

W. A. Kirk, Geodesic geometry and fixed point theory II, International Conference on Fixed Point Theory and Applications, Yokohama Publication, Yokohama (2004), 113 – 142.

W. A. Kirk, Geodesic geometry and fixed point theory, Seminar of Mathematical Analysis (Malaga/Seville, 2002/2003), Colecc. Abierta, 64, Univ. Sevilla Secr. Publ., Seville 64 (2003), 195 – 225.

W. Kumam, N. Pakkaranang, P. Kumam and P. Cholamjiak, Convergence analysis of modified Picard-S hybrid iterative algorithms for total asymptotically nonexpansive mappings in Hadamard spaces, International Journal of Computer Mathematics 97(1-2) (2020), 175 – 188, DOI: 10.1080/00207160.2018.1476685.

L. Leustean, A quadratic rate of asymptotic regularity for CAT(0)-spaces, Journal of Mathematical Analysis and Applications 325(1) (2007), 386 – 399, DOI: 10.1016/j.jmaa.2006.01.081.

C. Li, G. López and V. Martín-Márquez, Monotone vector fields and the proximal point algorithm on Hadamard manifolds, Journal of the London Mathematical Society 79(2) (2009), 663 – 683, DOI: 10.1112/jlms/jdn087.

G. Marino and H. K. Xu, Convergence of generalized proximal point algorithm, Communications on Pure & Applied Analysis 3(4) (2004), 791 – 808, URL: http://AIMsciences.org.

B. Martinet, Régularisation d’inéuations variationnelles par approximations successives, ESAIM: Mathematical Modelling and Numerical Analysis – Modélisation Mathématique et Analyse Numérique 4 (1970), 154 – 158, URL: http://www.numdam.org/item?id=M2AN_1970__4_3_154_0.

S. Ohta, Convexities of metric spaces, Geometriae Dedicata 125 (2007), 225 – 250, DOI: 10.1007/s10711-007-9159-3.

N. Pakkaranang, P. Kumam and Y. J. Cho, Proximal point algorithms for solving convex minimization problem and common fixed points problem of asymptotically quasi-nonexpansive mappings in CAT(0) spaces with convergence analysis, Numerical Algorithms 78(3) (2018), 827 – 845, DOI: 10.1007/s11075-017-0402-1.

N. Pakkaranang, P. Kumam, C. F. Wen, J. C. Yao and Y. J. Cho, On modified proximal point algorithms for solving minimization problems and fixed point problems in CAT((kappa)) spaces, Mathematical Methods in the Applied Sciences (2019), DOI: 10.1002/mma.5965.

N. Pakkaranang, P. Kumam, P. Cholamjiak, R. Suparatulatorn and P. Chaipunya, Proximal point algorithms involving fixed point iteration for nonexpansive mappings in CAT ((kappa)) spaces, Carpathian Journal of Mathematics 34(2) (2018), 229 – 237, URL: https://www.jstor.org/stable/26898731.

N. Pakkaranang, P. Kumam, Y. J. Cho, P. Saipara, A. Padcharoen and C. Khaofong, Strong convergence of modified vicosity implicit approximation methods for asymptotically nonexpansive in complete CAT(0) spaces, Journal of Mathematics and Computer Science 17(3) (2014), 345 – 354, DOI: 10.22436/jmcs.017.03.01.

B. Panyanak, On total asymptotically nonexpansive mappings in CAT((kappa)) spaces, Journal of Inequalities and Applications 336 (2014), DOI: 10.1186/1029-242X-2014-336.

E. A. Papa Quiroz and P. R. Oliveira, Proximal point methods for quasiconvex and convex functions with Bregman distances on Hadamard manifolds, Journal of Convex Analysis 16(1) (2009), 49 – 69.

R. T. Rockafellar, Monotone operators and the proximal point algorithm, SIAM Journal on Control and Optimization 14(5) (1976), 877 – 898, DOI: 10.1137/0314056.

S. Saejung, Halpern’s iteration in CAT(0) spaces, Fixed Point Theory and Applications 2010 (2010), Article ID 471781, DOI: 10.1155/2010/471781.

P. Saipara, P. Chaipunya, Y. J. Cho and P. Kumam, On strong and (Delta)-convergence of modified S-iteration for uniformly continuous total asymptotically nonexpansive mappings in CAT((kappa)) spaces, Journal of Nonlinear Sciences and Applications 8(6) (2015), 965 – 975.

N. Shahzad and J. Markin, Invariant approximations for commuting mappings in CAT(0) and hyperconvex spaces, Journal of Mathematical Analysis and Applications 337(2) (2008), 1457 – 1464, DOI: 10.1016/j.jmaa.2007.04.041.

S. T. Smith, Optimization techniques on Riemannian manifolds, in Hamiltonian and Gradient Flows, Algorithms and Control, American Mathematical Society, Providence, RI 3 (1994), 113 – 136.

K. Sombut, N. Pakkaranang and P. Saipara, Modified proximal point algorithms for solving fixed point problem and convex minimization problem in non-positive curvature metric spaces, Thai Journal of Mathematics 16 (2018), 1 – 16.

J. Tang and S. S. Chang, Viscosity approximation methods for two nonexpansive semigroups in CAT(0) spaces, Journal of Inequalities and Applications 2014 (2014), Article number 283, DOI: 10.1186/1029-242X-2014-283.

P. Thounthong, N. Pakkaranang, P. Saipara, P. Pairatchatniyom and P. Kumam, Convergence analysis of modified iterative approaches in geodesic spaces with curvature bounded above, Mathematical Methods in the Applied Sciences 42(17) (2019), 5929 – 5943, DOI: 10.1002/mma.5924.

P. Thounthong, N. Pakkaranang, Y. J. Cho, W. Kumam and P. Kumam, The numerical reckoning of modified proximal point methods for minimization problems in Non-positive curvature metric spaces, International Journal of Computer Mathematics 97(1-2) (2020), 245 – 262, DOI: 10.1080/00207160.2018.1551527.

C. Udriste, Convex functions and optimization methods on Riemannian manifolds, Mathematics and Its Applications 297 (1994), Kluwer Academic, Dordrecht.

J. H. Wang and C. Li, Convergence of the family of Euler-Halley type methods on Riemannian manifolds under the °-condition, Taiwanese Journal of Mathematics 13(2A) (2009), 585 – 606.

J. H.Wang and G. López, Modified proximal point algorithms on Hadamard manifolds, Optimization 60(6) (2011), 697 – 708, DOI: 10.1080/02331934.2010.505962.

H. K. Xu, A regularization method for the proximal point algorithm, Journal of Global Optimization 36(1) (2006), 115 – 125, DOI: 10.1007/s10898-006-9002-7.

Y. Yao and M. A. Noor, On convergence criteria of generalized proximal point algorithms, Journal of Computational and Applied Mathematics 217(1) (2008), 46 – 55, DOI: 10.1016/j.cam.2007.06.013.




DOI: http://dx.doi.org/10.26713%2Fcma.v11i3.1404

Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905